# SDR SWIA200819325

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 15,324 hours, 13,171 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Iced
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6602 - SERVICE DOOR IS DIFFICULT TO OPEN.  INSPECTED, CLEANED AND REMOVED ICE FROM DOOR SEAL.  OPS CHECK GOOD.
